Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 6, Pages 1313–1328 (Mi smj2276)  

This article is cited in 8 scientific papers (total in 8 papers)

Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits

R. Oĭnarov

L. N. Gumilev Eurasian National University, Astana, Kazakhstan

Abstract: Considering the integral operators with nonnegative kernels and variable integration limits, we obtain criteria of boundedness and compactness in weighted Lebesgue spaces under some conditions on the kernels that are weaker than those studied before.

Keywords: integral operator with variable integration limits, Lebesgue space, boundedness, compactness.

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:6, 1042–1055

Bibliographic databases:

UDC: 517.51
Received: 28.10.2010

Citation: R. Oǐnarov, “Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits”, Sibirsk. Mat. Zh., 52:6 (2011), 1313–1328; Siberian Math. J., 52:6 (2011), 1042–1055

Citation in format AMSBIB
\Bibitem{Oin11}
\by R.~O{\v\i}narov
\paper Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 6
\pages 1313--1328
\mathnet{http://mi.mathnet.ru/smj2276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961757}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 6
\pages 1042--1055
\crossref{https://doi.org/10.1134/S0037446611060097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298650800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855163240}


Linking options:
  • http://mi.mathnet.ru/eng/smj2276
  • http://mi.mathnet.ru/eng/smj/v52/i6/p1313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Oinarov, “Boundedness of integral operators in weighted Sobolev spaces”, Izv. Math., 78:4 (2014), 836–853  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Kalybay A. Persson L.-E. Temirkhanova A., “a New Discrete Hardy-Type Inequality With Kernels and Monotone Functions”, J. Inequal. Appl., 2015, 321  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. A. Kalybay, R. Oinarov, “Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions”, Izv. Math., 83:2 (2019), 251–272  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Otelbaev M. Sultanaev Ya.T. Zhusupova D.S., “Criterion For the Boundedness and Compactness of a Class of Sets in l[0,Infinity)”, Differ. Equ., 55:9 (2019), 1258–1261  crossref  mathscinet  zmath  isi  scopus
    5. Kalybay A., Oinarov R., Temirkhanova A., “Integral Operators With Two Variable Integration Limits on the Cone of Monotone Functions”, J. Math. Inequal., 13:1 (2019), 1–16  crossref  mathscinet  zmath  isi  scopus
    6. Kalybay A. Oinarov R., “Kernel Operators and Their Boundedness From Weighted Sobolev Space to Weighted Lebesgue Space”, Turk. J. Math., 43:1 (2019), 301–315  crossref  mathscinet  zmath  isi  scopus
    7. A. M. Temirkhanova, A. T. Beszhanova, “Boundedness and compactness of a certain class of matrix operators with variable limits of summation”, Eurasian Math. J., 11:4 (2020), 66–75  mathnet  crossref
    8. A. Kalybay, R. Oinarov, “Boundedness of Riemann–Liouville operator from weighted Sobolev space to weighted Lebesgue space”, Eurasian Math. J., 12:1 (2021), 39–48  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:351
    Full text:110
    References:39
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021